A quadratic distance bound on sliding between crossing-free spanning trees

Oswin Aichholzer, Klaus Reinhardt

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)155-161
JournalComputational geometry
Volume37
Issue number3
DOIs
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

A quadratic distance bound on sliding between crossing-free spanning trees. / Aichholzer, Oswin; Reinhardt, Klaus.

In: Computational geometry, Vol. 37, No. 3, 2007, p. 155-161.

Research output: Contribution to journalArticleResearchpeer-review

@article{3f1eca8a214b407782a8847b8c06b0be,
title = "A quadratic distance bound on sliding between crossing-free spanning trees",
author = "Oswin Aichholzer and Klaus Reinhardt",
note = "Special issue on the 20th European Workshop on Computational Geometry - EWCG 2004",
year = "2007",
doi = "10.1016/j.comgeo.2004.12.010",
language = "English",
volume = "37",
pages = "155--161",
journal = "Computational geometry",
issn = "0925-7721",
publisher = "Elsevier B.V.",
number = "3",

}

TY - JOUR

T1 - A quadratic distance bound on sliding between crossing-free spanning trees

AU - Aichholzer, Oswin

AU - Reinhardt, Klaus

N1 - Special issue on the 20th European Workshop on Computational Geometry - EWCG 2004

PY - 2007

Y1 - 2007

U2 - 10.1016/j.comgeo.2004.12.010

DO - 10.1016/j.comgeo.2004.12.010

M3 - Article

VL - 37

SP - 155

EP - 161

JO - Computational geometry

JF - Computational geometry

SN - 0925-7721

IS - 3

ER -